WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - CLIENTS ARE REPORTING DELAYED DELIVERY BY AUSTRALIA POST DUE TO COVID RESTRICTIONS, FOR URGENT ITEMS PLEASE SELECT EXPRESS DELIVERY WHEN COMPLETING CHECKOUT

Trust Desk Drawer Combo, 10x Cetirizine + 10x Loratadine (Generic Zyrtec + Claratyne Alternates)
Trust Desk Drawer Combo, 10x Cetirizine + 10x Loratadine (Generic Zyrtec + Claratyne Alternates)
  • Load image into Gallery viewer, Trust Desk Drawer Combo, 10x Cetirizine + 10x Loratadine (Generic Zyrtec + Claratyne Alternates)
  • Load image into Gallery viewer, Trust Desk Drawer Combo, 10x Cetirizine + 10x Loratadine (Generic Zyrtec + Claratyne Alternates)

Trust Desk Drawer Combo, 10x Cetirizine + 10x Loratadine (Generic Zyrtec + Claratyne Alternates)

Vendor
Trust
Regular price
$15.99
Sale price
$15.99
Regular price
Sold out
Unit price
per 

The perfect combo to keep in your office desk drawer !

1 x 10x Tablet Trust Cetirzine +
1 x 10x Tablet Trust Loratadine


TRUST CETIRIZINE


Each Tablet Contains Cetirizine Hydrochloride 10mg

For the relief of seasonal allergic rhinitis, perennial allergic rhinitis and chronic idiopathic urticaria (hives)

Directions:
Adults and children over 12 years: Take 1 tablet daily with or without food.
Children 6-12 years take 1/2 tablet twice daily with or without food.

Not recommended for children under 6 years of age.

Warning:
This medicine may cause drowsiness and may increase the effects of alcohol.  If effected do not drive a motor vehicle or operate machinery.

Caution:
Consult your doctor before use if:  You have kidney problems; you are pregnant (or may become pregnant) or are breastfeeding.  Contains lactose. 

Do not use if seal is broken.



TRUST LORATADINE

Product Description & Features
Symptomatic relief of hay fever, seasonal and non seasonal allergic rhinitis and chronic urticaria (hives).  Provides relief from: Sneezing, runny nose, watery itchy eyes, itchy rash.


Ingredients/Material

Loratadine 10mg  (Same active ingredient as Claratyne)

Directions For Use
Adults and children 12 years and over: Take one tablet daily as necessary.

Not recommended for children under 12 years.

Remove tablets only for immediate use.


Warnings and Disclaimers
If you have liver disease, check with your doctor or pharmacist before using this medicine.  If you are pregnant or breast feeding, check with your doctor or pharmacist before using this medicine.  If symptoms persist consult your doctor or pharmacist.

Contains lactose.